MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE LI-ION BATTERY; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE LI-ION BATTERY; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The nxt li-ion battery in the complaint has been received for investigation.A follow-up report will be submitted when the investigation has been completed.
 
Event or Problem Description
The autopulse nxt platform was applied to a patient on a vsa call and when the paramedic crew attempted to reinitiate the unit, the fully charged autopulse nxt li-ion battery (sn (b)(6)) in the unit died instantly.They swapped out the battery for a spare battery and were able to continue with the cpr.Rosc was achieved within 30 seconds and maintained until transfer of care (toc) at hsn.Also, the battery won't take a charge, and when you press the charge indicator button no lights appear, it's dead.No impact or consequence to the patient.
 
Additional Manufacturer Narrative
The reported complaint that the fully charged autopulse nxt li-ion battery (sn (b)(6) died instantly in the autopulse nxt platform and now will not charge was confirmed during functional testing.However, since the archive could not be retrieved, the root cause is undetermined.Upon visual inspection, no physical damage was observed.The status leds of the battery did not illuminate.The archive could not be extracted.The customer reported complaint was confirmed during functional testing.The battery failed charging in a known good nxt charger.The charger displayed a red fault light.No leds were lit on the battery after the charging attempt.

Brand Name
AUTOPULSE LI-ION BATTERY
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key21405756
Report Number3010617000-2025-00117
Device Sequence Number8524224
Product Code DRM
UDI-Device Identifier00849111002998
UDI-Public00849111002998
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown